# SDR USAA2009091192473

- Difficulty date: August 28, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 5,613 hours, 4,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040051
- Part serial: 0167
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - EES - L-2 DOOR EVACUATION SLIDE FAILED SCHEDULED SLIDE DEPLOYMENT FUNCTIONAL TEST IAW US AIRWAYS JOB CARD 43T20025001.  REPLACED SLIDE.
